Alert archive / New York / Flash Flood Warnings in 2017

Flash Flood Warning 24, NWS Albany, NY

October 29, 2017Greene County, Ulster County, New York

NWS Albany, NY issued this flash flood warning at Oct 29, 2017, 8:11 PM EDT for Greene County, Ulster County, New York. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 29, 2017, 8:11 PM EDT (00:11 UTC)
Expired
Oct 30, 2017, 1:15 AM EDT
In force
5 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

Counties Greene County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 92 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 29, 11:24 PM EDTFLASH FLOOD5 Ese Kerhonkson, NYLane closed due to flash flood.
Oct 29, 11:24 PM EDTFLASH FLOOD5 Ese Kerhonkson, NYLANE CLOSED DUE TO FLASH FLOOD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 193 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2017-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2017-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 354 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
354 m²/s²
0-3 km storm-relative helicity
400 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

752 
WGUS51 KALY 300011
FFWALY
NYC039-111-300515-
/O.NEW.KALY.FF.W.0024.171030T0011Z-171030T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
811 PM EDT SUN OCT 29 2017

The National Weather Service in Albany has issued a

* Flash Flood Warning for...
  Ulster County in east central New York...
  Greene County in east central New York...

* Until 115 AM EDT

* At 808 PM EDT, Doppler radar indicated heavy rain across the 
  warning area. Several more hours of heavy rain is expected through 
  the early morning hours.  Rainfall totals by 1 am will range from 
  3 to 6 inches at many locations, with highest amounts at higher 
  elevations in the eastern Catskills near Tannersville. These 
  amounts will be enough to cause flooding of streams, creeks and 
  poor drainage areas. 
    
* Some locations that will experience flooding include...
  Kingston, Ellenville, Saugerties, Hunter, Hurley, Woodstock,
  Windham, High Falls, Tillson, Napanoch, Woodland Valley Campground,
  Phoenicia, Mount Tremper, Olivebridge, Kerhonkson, West Hurley,
  North-South Lake Campground, West Shokan, Kenneth L Wilson
  Campground and Lake Katrine.

Please report flooding to the National Weather Service by email at
ALB.stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany.

LAT...LON 4160 7437 4165 7440 4174 7457 4188 7445
      4195 7462 4241 7417 4245 7380 4184 7404
      4160 7424 4161 7425 4163 7425 4163 7427
      4160 7433 4160 7435 4159 7436

$$

MSE
2 follow-up statements
310 
WGUS71 KALY 300141
FFSALY

Flash Flood Statement
National Weather Service Albany NY
941 PM EDT SUN OCT 29 2017

NYC039-111-300515-
/O.CON.KALY.FF.W.0024.000000T0000Z-171030T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ULSTER NY-GREENE NY-
941 PM EDT SUN OCT 29 2017

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM EDT FOR
ULSTER AND GREENE COUNTIES...

At 938 PM EDT heavy rain was continuing across the warning 
area. Rainfall totals range from around 2 to over 4 inches in the 
warning area.  Rain will continue heavy at times into the 
early morning hours with rainfall totals of 3 to 6 inches 
by 1 am, which will be enough to cause flooding on some 
streams, creeks and poor drainage areas. 

Locations impacted include...
Kingston, Ellenville, Saugerties, Hunter, Hurley, Woodstock, Windham,
High Falls, Tillson, Napanoch, Woodland Valley Campground, Phoenicia,
Mount Tremper, Olivebridge, Kerhonkson, West Hurley, North-South Lake
Campground, West Shokan, Kenneth L Wilson Campground and Lake
Katrine.

LAT...LON 4160 7437 4165 7440 4174 7457 4188 7445
      4195 7462 4241 7417 4245 7380 4184 7404
      4160 7424 4161 7425 4163 7425 4163 7427
      4160 7433 4160 7435 4159 7436

$$

MSE
521 
WGUS71 KALY 300523
FFSALY

Flash Flood Statement
National Weather Service Albany NY
123 AM EDT MON OCT 30 2017

NYC039-111-300533-
/O.EXP.KALY.FF.W.0024.000000T0000Z-171030T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ulster NY-Greene NY-
123 AM EDT MON OCT 30 2017

...THE FLASH FLOOD WARNING FOR ULSTER AND GREENE COUNTIES HAS
EXPIRED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 4160 7437 4165 7440 4174 7457 4188 7445
      4195 7462 4241 7417 4245 7380 4184 7404
      4160 7424 4161 7425 4163 7425 4163 7427
      4160 7433 4160 7435 4159 7436

$$

ROK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Oct 29, 7:48 PM EDT, 23 minutes earlier.

Area forecast discussion, Oct 29, 7:48 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Albany NY
748 PM EDT Sun Oct 29 2017

.SYNOPSIS...
A powerful coastal low pressure system will rapidly
intensify as it tracks northward into upstate New York late tonight
and moves into southern Quebec tomorrow. The cyclone will tap into
tropical moisture, with the rain becoming heavy at times tonight.
Strong winds capable of damage will develop over eastern New York
and western New England tonight into tomorrow. The winds will
subside Monday night into Tuesday, as some lake effect rain and snow
showers will impact the western Adirondacks with seasonably cool and
dry weather for the rest of the region.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 720 EDT...

A High Wind Warning will be is in effect until 6 PM Monday from
the Hudson Valley eastward including all of western New
England...

A High Wind Warning will be in effect from Midnight Tonight
until 6 PM EDT for the western Adirondacks, western and central
Mohawk Valley, Schoharie Valley, Helderbergs, and the eastern
Catskills...

Flash Flood Watch remains in effect across the entire region
until noon Monday...

A significant multi-hazard event is ongoing as a deepening and
intensifying low pressure system impacts the region with heavy
rain, the potential for flooding/flash flooding and
strong/damaging winds.

Low pressure has now deepened to about 988 hPa just
east/northeast of the Delmarva Region, as an impressive
rainshield with embedded heavy rain elements continue to impact
the forecast area, except for some shadowing/downsloping that
may be going on west of the southern Greens Mtns. A pronounced
heavy rain band is lifting north of Long Island toward NW
CT/mid-Hudson Valley. This is associated with the strong upward
vertical motion and 2-d FGEN in the deformation region ahead of
the wave. The winds have not materialized yet, but the
GFS/NAM/ECMWF and several HIRES CAMS, such as the 3-km HRRR and
3-km NAM show a dry slot punching into the region as the deep
and intense low races north/northwest west of the Hudson River
Valley and into the Catskills and Mohawk Valley between 06Z-09Z.
We tried to account for the dry slot by lowering the PoPs east
of the intense cyclone. Some of the strong southeast to
northeast winds will likely impact the higher terrain in
western New England, and the Taconics and Hudson River valley
corridor shortly before or just after midnight. We have some
flood advisories out, and are monitoring for some some
potential warnings with rain totals up to 3.30" at the
Tannersville NYS Mesonet site in the past 24-hrs with 2.55" in
the 6-hrs. Some isolated thunderstorms are not out of the
question shortly before or just after midnight especially from
the Hudson River Valley south still.

Previous near term....

The latest 12Z NAM/GFS data coupled with some of the HI RES
CAMS are showing an intense and deep cyclone to impact the
region tonight. This will be an unusual storm with it becoming
potentially a sub-970 hPa cyclone moving over the lower Hudson
River Valley by 09Z-12Z. The sfc low looks to go through rapid
cyclogenesis late this afternoon /currently at 20Z on the RAP it
is 991 hPa/ as it lifts north from near Cape Hatteras to
southeast of southern NJ by 00Z/MON...and continues a
north/northwest motion to over the lower/mid Hudson Valley at
03Z or so, and then to the Tug Hill Plateau by 09Z-12Z. The
storm deepens to 965 hPa on the latest 12Z GFS and the NAM has
it lower to 968 hPa! The 12Z ECMWF is not quite as is intense
with a 977 hPa double barrel low pressure system. This storm
will qualify as a meteorological bomb with at least a 25 hPa
fall in pressure in well under 24 hrs. The water vapor loop with
H500 heights overlaid shows the full-latitude trough becoming
negatively tilted. Moisture from Philippe gets entrained in the
system. We have a dual jet streak signature over the East Coast
with the right entrance region over NY and the Delmarva Region
and the left front quad of the equatorward jet streak coming
northward from the Carolinas allowing the meteorological bomb to
form.

An anomalous low-level jet at 925 hPa strengthens to 40-50+ kts
based on the NAM/GFS. The latest 12 GEFS has the +v-component
/southerly/ low-level wind anomalies remain +3 to +4 standard
deviations above normal tonight, and the minus u-component
/easterlies/ remain at -3 to -4 STD DEVS above normal. The
locations from the Capital Region north and east tap into these
wind anomalies overnight. Some of the strong east to southeast
winds may reach the valley locations in the Hudson River Valley
tonight. For example, the latest GFL MAVMOS sustained 10-m winds
are 27 kts, as the intense low passes to the west. The 30 AGL
winds on the NAM/GFS are widespread in the 40-60+ range
overnight. This is the main reason why we posted the High Wind
Warning from the Hudson River Valley eastward. Some of the winds
may gust below 58 mph, but still bring down some large tree
limbs, trees, and power lines. The 850 hPa moisture flux
convergence increases to +5 to +6 STD DEVS above normal as the
tropical moisture streams in on the nose the anomalous low-level
jet. PWATS remain above normal at +1 to +3 STD DEVS above
normal. There may be a few rumbles of thunder with weak elevated
instability over the forecast area especially from the Mohawk
Valley/Capital Region/southern VT south especially prior to
midnight. Rainfall rates may approach or exceed an inch an
hour.The QG lift should continue to increase quickly this
evening with the enhanced moisture advection and favorable upper
level dynamics.

Locations west of the Hudson River Valley...the High Wind
Warning begins at Midnight, and we kept it going until 6 pm Mon.
The better wind gusts may occur in these areas after daybreak
with the cold advection and the strong rise/fall isallobaric
pressure couplet in the wake of the meteorological bomb. The 850
hPa winds increase to 50-70+ kts. The BUFKIT profiles show the
potential for strong/damaging winds to mix down from a couple
thousand feet AGL, and strong funneling down the Mohawk Valley.
The wind gusts are more marginal for the mid Hudson
Valley/northwest CT but we felt there is some concern for downed
trees/tree limbs with the soaked ground even with winds gusts
below 58 mph. This storm system will likely have a large
societal impact on the region in terms of the strong to
potentially damaging winds and heavy rainfall.

The heavy rain/flash flood or main stem river flood threat will
continue tonight into tomorrow. The Flash flood Watch continues.
The forecast rainfall amounts are generally 1.5 to 4 inches
with some 5+ inch amounts in the eastern Catskills due to the
orographically enhanced east to southeast flow. Some
enhancement is also possible along the western New England
higher terrain, such as the southern Greens/Berkshires/Litchfield
Hills where some 3+ inch amounts are not out of the question.
Also the southeast to northeast flow with the sfc wave passing
west of the Hudson River Valley will allow for some enhanced
rainfall amounts along the east facing slopes of the southern
Adirondacks. The favorable moisture advection and tropical
connection from the subtropics and Philippe will allow for the
periods of rain to continue most of the night.

Some reduced rainfall amounts of 1.5 to 2 inch amounts are
expected for areas north and east of Albany in the upper Hudson
Valley, where downsloping/shadowing will occur. These locations
may be prime for some stronger winds to mix to the sfc tonight.
Embedded convective elements will locally enhance rainfall as
well tonight with some strong/damaging winds mixing to the sfc.
The flash flood threat remains in place until noon tomorrow. A
dry slot to the system may quickly move into the region as the
sub-970 hPa low moves over northern NY. Lows tonight will fall
off some towards daybreak with mid 40s to lower 50s with some
upper 30s to lower 40s west of the Hudson River Valley with cold
advection spilling in.

The steady rain diminishes tomorrow morning from the
south/southeast to the north/northwest, as the intense cyclone
moves over southern Quebec. There will continue to be a river
response and we will have to watch for some main stem river
flooding. As stated earlier, the H850 winds increase to 50-70+
kts with strong/damaging winds impacting most of the region. The
wind gusts may be in the 40-60 mph range as far south as the
mid- Hudson Valley/NW CT but again power outages due to down
limbs/trees are possible. The rise/fall isallobaric pressure
couplet on the GFS shows 12-20 hPa pressure rises in 6 hours in
the late morning through the early afternoon. Past CSTAR
research has shown with these intense storms in the cold
advection, deeper mixing occurs with the storm moving into
southern Quebec. The final result is the deeper mixing potential
with some wind gusts of 50-60 kts impacting parts of the
region. The high wind warning goes until 6 pm. It may be dropped
in the southern most zones earlier if the sfc pressure gradient
weakens, and the stacked cyclone drifts further north.

Max temps will not rise much with the cold advection occurring
with highs only in the mid 40s to mid 50s. Clouds will mix with
some sun in the afternoon, but the westerly flow will favor some
lake effect rain and possibly snow showers for the western
Adirondacks in the mid to late pm. We kept some chc/likely pops
in for the western Adirondacks.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
The potential for lake effect rain/snow showers will increase
Monday night into Tuesday, as colder air aloft continues to
filter in over the relatively warmer Great Lakes. Boundary layer
temps should get cold enough for some minor snow accumulation
mainly north of Old Forge and Route 28 late Monday night into
Tuesday morning. Lake effect snow showers will change to rain
during the day Tuesday as the boundary layer warms. With a W-SW
flow regime, most of the lake effect activity should be confined
to the western Adirondacks with dry and seasonably cool
conditions elsewhere. Lows Monday night will be in the 30s to
around 40 with highs on Tuesday in the upper 30s to mid 50s.

After a chance for some lake effect rain and snow showers into
the southern Adirondacks Tuesday night, mean upper trough axis
holds west of our region while slowly lifting and deamplifying.
Little upper impulses track quickly through the broad cyclonic
flow within the upper trough making for some potentially
unsettled weather through the entire period of Tuesday night
through Wednesday night.

The boundary layer thermal gradient lifts north Wednesday into
Wednesday night with some low level wind energy and isentropic
lift supporting chances for showers.

There will be periods of dry weather but the quick upper flow
is causing some differences in sources of guidance and ensembles
as to the timing, strength and moisture of the upper impulses.
So keeping most of the area with a mostly cloudy sky and chances
for showers but some periods of more isolated coverage as well.

Lows Tuesday night will be in the upper 20s to mid 30s with highs
Wednesday in the 50s with some mid to upper 40s southern
Adirondacks. Lows Wednesday night will be in the 30s to lower
40s.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A couple of disturbances rotating through fast mid/upper level flow
will bring chances for precipitation during the long term. Model
consensus favors Thursday and Friday for rain chances, followed by
brief high pressure Friday night and possibly another rain-producing
system for the weekend. For now, thermal profiles look to favor rain
as the p-type. Temps look to average above normal for Thursday and
Friday and getting knocked back down toward normal by Saturday.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Low pressure system will rapidly intensify as it moves up the
Eastern Seaboard tonight. Copious tropical moisture will allow
precipitation to continue, heavy at times through around 06Z.
Flight conditions will trend toward IFR through 04-06Z in cigs
and vsby. An isolated rumble of thunder is possible. A dry slot
looks to track south to north through the terminals around
04-07Z, which should allow precipitation to lighten in
intensity with vsby and cigs improving. Conditions will trend
back toward MVFR late tonight and VFR toward morning.

Winds will be a major concern with this strong system. First,
low-level wind shear is ongoing with winds at the 2kft level
around 50 kt. Winds will tend to become gusty as we go on into
the night, with some of the higher winds likely mixing down to
the surface once the dry slot passes. Gusts to 35-50 kt out of
the east-southeast are possible mainly after 04Z, possibly
earlier at KPSF. Confidence with the occurrence of these strong
gusts is somewhat low.

Winds will back to the south late tonight and eventually to the
southwest Monday morning as the low continues to intensify and
moves north of the region. After 12Z is likely when the winds
will become strongest, with strong and potentially damaging gusts
to 45-55 kt likely at KALB/KPSF, somewhat lower at KPOU/KGFL.
Winds should eventually come down a bit late in the TAF period.

Outlook...

Monday: Very High Operational Impact. High Winds Likely SHRA.
Monday Night: Low Operational Impact. Breezy NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: Moderate Operational Impact. Chance of SHRA.
Thursday: Moderate Operational Impact. Chance of SHRA.

&&

.FIRE WEATHER...
A low pressure system will develop near the North Carolina
coast early this evening and rapidly intensify as it tracks
into the Northeast tonight into early Monday. The system will
tap into tropical moisture, with the rain becoming heavy at
times this afternoon into tonight. Strong winds capable of
damage will develop over western New England and eastern New
York tonight. As the storm system moves north on Monday, strong
damaging westerly winds will impact much of the area as colder
air filters in. Rain will diminish from south to north on
Monday.

&&

.HYDROLOGY...
A Flash Flood Watch remains in effect for all of eastern New
York and western New England from until noon Monday...

A widespread moderate to heavy rainfall will continue across
the HSA as a significant storm system tracks northward through
the region tonight into tomorrow. Forecast rainfall amounts of
1.5 to 4 inches are still expected, with highest amounts
generally south and west of Albany in the eastern Catskills
where some isolated 5+ inch amounts are possible. The higher
terrain of the eastern Catskills, eastern Adirondacks, eastern
Berkshires, Litchfield Hills and southern Greens will receive
the higher amounts on the range. The period of heaviest rainfall
will be tonight.

Excessive rainfall with rates up to one inch per hour at times,
could lead to flash flooding of urban, poor drainage, and low
lying areas, as well as small streams. Leaves clogging storm
drains is another concern that could lead to flash flooding in
urban areas. Isolated thunderstorms are also expected from the
Mohawk Valley and southern Vermont south, which will locally
enhance rainfall rates. Some main stem river flooding will also
be possible over portions of the southern Adirondacks, Mohawk
Valley, eastern Catskills, and possibly portions of western New
England including Bennington on the Walloomsac, Williamstown on
the Hoosic and Brookfield on the Still River. The rain will
taper off Monday morning with still some river responses.

Mainly dry conditions will then return through the middle of
next week, except for lake effect rain/snow showers over the
western Adirondacks. The next chance for widespread
precipitation will be Wednesday night into Thursday.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through Monday morning for CTZ001-013.
     High Wind Warning until 6 PM EDT Monday for CTZ001-013.
NY...High Wind Warning from midnight tonight to 6 PM EDT Monday for
     NYZ032-033-038>040-047-048-051-058-063-082.
     Flash Flood Watch through Monday morning for NYZ032-033-
     038>043-047>054-058>061-063>066-082>084.
     High Wind Warning until 6 PM EDT Monday for NYZ041>043-049-050-
     052>054-059>061-064>066-083-084.
MA...Flash Flood Watch through Monday morning for MAZ001-025.
     High Wind Warning until 6 PM EDT Monday for MAZ001-025.
VT...Flash Flood Watch through Monday morning for VTZ013>015.
     High Wind Warning until 6 PM EDT Monday for VTZ013>015.

&&

SYNOPSIS...Wasula
NEAR TERM...Wasula
SHORT TERM...11/NAS
LONG TERM...Thompson
AVIATION...Thompson
FIRE WEATHER...11
HYDROLOGY...JPV/Wasula
Hazardous weather outlook, Oct 29, 4:52 PM EDT, 3 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
452 PM EDT Sun Oct 29 2017

CTZ001-013-MAZ001-025-NYZ041>043-049-050-052>054-059>061-064>066-083-
084-VTZ013>015-301100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Saratoga-Northern Warren-
Northern Washington-Eastern Schenectady-Southern Saratoga-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-Eastern Greene-
Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess-
Eastern Dutchess-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
452 PM EDT Sun Oct 29 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...
...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT MONDAY...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, the Hudson Valley and Taconics of east
central New York and southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to send any reports of wind damage or
flooding to the National Weather Service.

NYZ032-033-038>040-047-048-051-058-063-082-301100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Schoharie-Western Schenectady-Western Albany-
Western Greene-Western Ulster-Northern Fulton-
452 PM EDT Sun Oct 29 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...
...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT
MONDAY...

This Hazardous Weather Outlook is for the southern Adirondacks,
central and western Mohawk Valley, Schoharie Valley, Helderbergs and
eastern Catskills of east central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to send any reports of wind damage or flooding
to the National Weather Service.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 8:41 PM EDTRiver Flood WarningALYUlster28 hr
Oct 29, 9:56 PM EDTRiver Flood WarningALYGreene, Schoharie19 hr
Oct 30, 4:34 AM EDTRiver Flood WarningALYHerkimer17 hr
Oct 30, 4:43 AM EDTRiver Flood WarningALYHerkimer, Montgomery, Oneida26 hr
Oct 30, 1:23 PM EDTWind AdvisoryALYAlbany, Columbia, Dutchess, Fulton, Greene, Hamilton and 9 more5 hr

Nearby

Flash Flood Warnings in New York, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.